| Catalog Number |
EPM8751 |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information:.H6 component code: g07002 - device not returned.Additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.What was the procedure date? multiple dates.What is the lot number? yes i included it on the complaint form.Three sutures were reported to be involved on this event.Can you please clarify how many sutures break and how many needles popped off from the suture? surgeon did not provide an exact amount he just said it happened multiple times over the past week.When did the suture(s) break (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify.The sutures were breaking when the surgeon was tying knots.When did needle(s) detached/pulled off from the suture (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify.During use on the patient.Please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep) dr.(b)(6).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported a patient underwent a cabg procedure on an unknown date in 2024 and suture was used.The suture was breaking and needle was popping off.Patient consequences unknown.Surgical delay unknown.Additional information has been requested.
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees, that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h6 type of investigation (b18 - device discarded).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.